Mathematics Faculty Articles

Title

The Intersection of Pseudovarieties of Central Simple Semigroups

Document Type

Article

Publication Date

9-2006

Publication Title

Semigroup Forum

ISSN

0037-1912

Volume

73

Issue/No.

1

First Page

75

Last Page

94

Abstract

The problem of computing a finite semigroup generating the intersection of two finitely generated pseudovarieties is considered. A solution to this problem is presented for central simple semigroups.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00233-006-0604-7

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS